# SDR 2017FA0000513

- Difficulty date: October 16, 2017
- Submitted: October 16, 2017
- Operation: General aviation
- Aircraft: N11659
- Make and model: Bbavia 7KCAB
- Aircraft serial: 30472
- Aircraft time: 3,600 hours
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Condition: Detached
- Location: Exhaust Manifold
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF,  A LOUD NOISE WAS HEARD IN THE COCKPIT. THE PILOT LANDED SAFELY AND ON INSPECTION, FOUND THE MUFFLER HAD BROKEN AWAY FROM THE EXHAUST MANIFOLD.
